MathSciNet Relay Station
MathSciNet bibliographic data
MR716289 (86b:34010) 34A20 (12H05 14D05 14D25)
Babbitt, Donald G.; Varadarajan, V. S. Formal reduction theory of meromorphic differential equations: a group theoretic view. Pacific J. Math. 109 (1983), no. 1, 1–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement